# SDR DALA2023030901751

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SECONDARY NRC: IN REFERENCE TO NRC 484 THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED ON DECK PLATE STA 1681 BTW LBL 20 AND LBL 35 FLOOR STRUCTURE PAX CABIN AND AREAS WERE FOUND OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00697: DOUBLER AT DECK PLATE FROM STA 1681 TO STA 1671 APROX BTW RBL 60 TO LBL 60 WAS REPLACED AND FABRICATED PER ERA 385627-14 REV. B. (2662108)
